This article is cited in 1 scientific paper (total in 1 paper)
The mathematical model of the number dynamic for the homogeneous exploited population and analysis of the trade influence on the dynamic character
E. Ya. Frisman, E. V. Sycheva, Yu. G. Izrailsky
Institute for Automation and Control Processes, Far Eastern Branch of the Russian Academy of Sciences
In this work were analyzed the contradictions between the strategy of the optimum withdrawal and population stability. As an example we have used the homogeneous population with periodical reproduction (the mathematical model with discrete time). The annual withdrawal was formalized through the exploitation intensity (trade effort amount) depending on the of the exploited population level.
The optimum strategy of the withdrawal is intended to achieve the maximal yield while preserving the stable population level. We have shown, that the equilibrium population stock remains stable when exploitation intensity is constant and can become unstable at variable intensity. Thus, it was shown that the exploitation with the variable ratio of withdrawal can cause the fluctuation of population stock, or force transition of the population to the new stationary level, which frequently means the degeneration of the population.
PDF file (537 kB)
MSC: Primary 92D40; Secondary 92D25
E. Ya. Frisman, E. V. Sycheva, Yu. G. Izrailsky, “The mathematical model of the number dynamic for the homogeneous exploited population and analysis of the trade influence on the dynamic character”, Dal'nevost. Mat. Zh., 3:1 (2002), 108–122
Citation in format AMSBIB
\by E.~Ya.~Frisman, E.~V.~Sycheva, Yu.~G.~Izrailsky
\paper The mathematical model of the number dynamic for the homogeneous exploited population and analysis of the trade influence on the dynamic character
\jour Dal'nevost. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. V. Egorova, L. I. Rodina, “Ob optimalnoi dobyche vozobnovlyaemogo resursa iz strukturirovannoi populyatsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:4 (2019), 501–517
|Number of views:|